# SDR DALA2019040402155

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 74,828 hours, 55,915 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DELAMINATED 18" AFT OF COCKPIT THRESHOULD,4" LEFT OF CENTER, 18" FORWARD OF START OF CARPET. SPOT IS 4" WIDE BY 8" LONG BY 3/8" DEEP. TIME LIMITED REPAIR PER ERA 576928-14 REV ORGINAL HAS BEEN ACCOMPLISHED.REMOVED FLOOR PANELS LETTERS J & K PER MD88 IPC 53-21-00-02J READY FOR MFG. REMOVED F/A SEAT & STAIR CRANK, ELECTRICAL PANEL COVER & GIRTBARS. INSTALLED FLOOR PANELS J&K PER MD88 AMM 25-00. INSTALLED STAIR CRANK PER MD88 AMM 52-60. C/W SECTION 2 PERMANENT REPAIR OF ERA 576928-14 PER MD88 AMM 25-00. REINSTALLED ELECTRICAL PANEL COVER , GIRT BAR FITTINGS AND F/A SEAT. (LP5666402)
